# SDR USAA2010100492189

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 35,238 hours, 13,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6480
- Condition: Inoperative
- Location: Cabin
- Part time: 37,948 hours, 15,186 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 627 - CMH-PHX - EMERGENCY LIGHTS - EMERGENCY PATH LIGHT ROW 14 INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY 13WL & BATTERY - REF AMM CH 33-51-38-400-001.  OPERATIONAL CHECK WAS GOOD.
